# SDR F3LA96027

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 2732512
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - LANDING GEAR WILL NOT RETRACT AFTER TAKEOFF.  AFTER EXECUTING CHECK LIST, LANDING GEAR WAS SUCCESSFULLY RAISED AND THEN LOWERED.  FOUND TELEFLEX CABLE ON RIGHT MAIN LANDING GEAR FOR GROUND SPOILER INTERLOCK VALVE OUT OF ADJUSTMENT.  RE-RIGGED TELEFLEX CABLE AND FUNCTIONAL TEST GOOD PER MM 27-62-00.  (M)
